Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Gronwall inequality for linear Stieltjes integrals


Author: J. V. Herod
Journal: Proc. Amer. Math. Soc. 23 (1969), 34-36
MSC: Primary 26.70
DOI: https://doi.org/10.1090/S0002-9939-1969-0249557-7
MathSciNet review: 0249557
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.70

Retrieve articles in all journals with MSC: 26.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0249557-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society